Share this:
ememem23
@ememem23

Posts: 1
Joined: Apr 11, 2018

Plan B 3 weeks later, please need help

Posted by @ememem23, Tue, Apr 10 9:12pm

I had my last normal period March 14th, my periods vary between 25-31 days and I get them every month. I had unprotected sex for 5 minutes long before the man ejaculated on the 24th. I took plan B an hour after the incident had happened. I then began having heavy bleeding for 3 days on the 30th. Today is April 10th and I am expecting my period to start tomorrow, but I am not having any PMS signs and I was wondering if the bleeding I had on the 30th was my period for the month or should I expect my period to start back up again soon?

REPLY

Hello, @ememem23. Welcome to Mayo Clinic Connect. Sounds like a puzzle, indeed. So, it sounds like you took Plan B following intercourse on the 24th, then experienced heaving bleeding more than 10 days before when you'd expect your period to start, for a time span of 3 days, and the question is whether that earlier than your expected menstruation time was your period, or if it's still coming.

I'm tagging some members here who have had experience with irregularity with menstrual periods, like @skylarfox @kas1792 @nash2011 @swilliams55. @gailg @gailb or @gman007 may also have a thought.

Has anything happened with your menstruation since you first posted here? Have you by any chance spoken to your doctor to get their input on this question?

Hi, @ememem23 — just wanted to circle back to you and see how things are going.

Here is some information from Mayo Clinic that may be helpful:
https://mayocl.in/2vCiS14, on emergency contraception
https://mayocl.in/2FcOXMJ, on the "morning after" pill

How has it gone with your period?

Please login or register to post a reply.